# SDR GAIA01032

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  FLOORBEAM UPPER CAP AT BS 360, RBL 63 HAS DOUBLER DRILLED HOLES.  REMOVED DAMAGES SECTION OF FLOORBEAM.  FABRICATED REPAIR ANGLE IAW B727 SRM 53-10-8.  INSTALLED REPAIR IAW B727 SRM 53-10-8 FIG 8.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
